Pharbetol Acetamin extra strength tablets, 1000 ea
- Contains no aspirin
- Recommended by most doctors
- Used by most hospitals
Temporarily relieves minor aches and pains due to: - Muscular Aches - Headaches - Arthritis - Toothache - The common cold - Backache - Menstrual Cramps - Reduces Fever
Please Read Item Label and Packaging for Recent Product Information.
Do not take more than directed (see overdose warning)Adults and children 12 years and older take 2 caplets every 4 to 6 hours as needed Do not take more than 8 caplets in 24 hours, or as directed by doctorChildren 6 to under 12 years do not use this adult Extra Strength product in children under 12 years of age; this will provide more than recommended dose (overdose) of Pharbetol� and may cause liver damage
Other Information Tamper evident: do not use if imprinted safety seal under cap is broken or missing Aspirin free: Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium, or even ibuprofen - Store between 68�Degrees to 77�DegreesF (20�Degrees to 25�DegreesC)
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers Acetaminophen may cause liver damage
Do not use: - With any other product containing acetaminophen - In children for arthritis pain unless directed by doctor
Stop use and ask a doctor if: - New symptons occur - Redness or swelling is present - Pain gets worse or lasts for more than 10 days - Fever gets worse or lasts for more than 3 daysIf pregnant or breast feeding, ask a health professional before useKeep out of reach of children In case of accidental overdose, get medical help or contact a Poison Control Center right away Prompt medical attention is critical even if you do not notice any signs or symptoms.
Shipping Weight : 1.80 lb